MathSciNet Relay Station
MathSciNet bibliographic data
MR589438 58G20 (35J65)
Berger, M. S.; Church, P. T. Complete integrability and perturbation of a nonlinear Dirichlet problem. II. Indiana Univ. Math. J. 29 (1980), no. 5, 715–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement